# SDR SWIA202053990

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR CUTOUT DOOR STOP HAS BROKEN SAFETY WIRE IN THE FOLLOWING LOCATION: AFT EDGE FROM THE TOP, DOOR STOP NR 6.  C-CHECK 11/12/2020.  REMOVED AND REPLACED FORWARD PASSENGER DOOR CUTOUT DOOR STOP SAFETY WIRE IN THE FOLLOWING LOCATION: AFT EDGE FROM THE TOP, DOOR STOP NR 6, REF EMB 175 AMM.
